# SDR SWIA200921026

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,061 hours, 29,584 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: B97
- Condition: Failed
- Location: Mlg
- Part time: 18,828 hours, 24,229 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5561 - LEFT MAIN LANDING GEAR WOULD NOT EXTEND.  REPLACED LEFT MLG EXTENSION/RETRACTION ACTUATOR P/N: 19595-000-07, S/N OFF: B97.
